# SDR AWXA200601135

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: D5225212000060
- Condition: Corroded
- Location: Zone 500
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AROUND HOLE NR 52 OF ACTUATING CYLINDER ANCHORAGE LEFT WING.  CORROSION AROUND HOLE NR 52 OF ACTUATING CYLINDER ANCHORAGE LEFT WING WAS REMOVED IAW PART A OF ASW IRN 26-5921-06181-ES2.
